Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 26, 2011, 5:30 PM EDT for 5 counties in Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 5:30 PM EDT (21:30 UTC)
- Expired
- May 26, 2011, 6:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
029 WUUS53 KJKL 262130 SVRJKL KYC051-109-125-199-203-262215- /O.NEW.KJKL.SV.W.0177.110526T2130Z-110526T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 530 PM EDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLAY COUNTY IN SOUTHEAST KENTUCKY... JACKSON COUNTY IN SOUTHEAST KENTUCKY... NORTHERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY... EASTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY... SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 615 PM EDT * AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHOPVILLE...OR 8 MILES NORTHEAST OF SOMERSET...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... MCKEE...LEVEL GREEN...BLOSS...HANSFORD...WABP...CEDARVILLE... BILLOWS...PONGO...BUNCH...LUNER...WELLHOPE...BURR...BERNSTADT... DILLON...WOOD CREEK LAKE...PINE HILL...FLAT ROCK...ORLANDO...HAZEL PATCH AND CAMP WILDCAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3757 8396 3725 8372 3700 8452 3718 8464 TIME...MOT...LOC 2130Z 245DEG 40KT 3717 8439 WIND...HAIL 60MPH 1.00IN $$ DUSTY
2 follow-up statements
371 WWUS53 KJKL 262147 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 547 PM EDT THU MAY 26 2011 KYC051-109-125-199-203-262215- /O.CON.KJKL.SV.W.0177.000000T0000Z-110526T2215Z/ JACKSON KY-ROCKCASTLE KY-PULASKI KY-CLAY KY-LAUREL KY- 547 PM EDT THU MAY 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LAUREL...NORTHWESTERN CLAY...EASTERN PULASKI...SOUTHERN ROCKCASTLE AND JACKSON COUNTIES UNTIL 615 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LUNER...OR 11 MILES SOUTHEAST OF MOUNT VERNON...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MCKEE...GAULEY...DONARO...EAST BERNSTADT...JEP HILL...LAMERO... HORSE LICK...COOKSBURG...MERSHONS...OAKLEY...ROBINET...JOHNETTA... VICTORY...TEMPLER...MAPLESVILLE...CRUISE...GOOCHLAND...EBERLE... ATLANTA AND ARDERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3757 8396 3724 8372 3700 8452 3718 8464 TIME...MOT...LOC 2147Z 245DEG 40KT 3725 8417 WIND...HAIL 60MPH 1.00IN $$ DUSTY
887 WWUS53 KJKL 262212 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 612 PM EDT THU MAY 26 2011 KYC051-109-125-199-203-262222- /O.EXP.KJKL.SV.W.0177.000000T0000Z-110526T2215Z/ JACKSON KY-ROCKCASTLE KY-PULASKI KY-CLAY KY-LAUREL KY- 612 PM EDT THU MAY 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAUREL...NORTHWESTERN CLAY...EASTERN PULASKI...SOUTHERN ROCKCASTLE AND JACKSON COUNTIES WILL EXPIRE AT 615 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3757 8396 3723 8372 3700 8452 3718 8464 TIME...MOT...LOC 2212Z 245DEG 40KT 3737 8385 $$ DUSTY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:52 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 26, 2:52 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 252 PM EDT THU MAY 26 2011 .SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...UPDATED MID AND UPPER LEVEL LOW RESPONSIBLE FOR ALL THE ACTIVE WEATHER THIS WEEK WILL FINALLY EXIT TO THE NORTHEAST TONIGHT AND FRIDAY... EVENTUALLY TAKING THE PRECIPITATION THREAT WITH IT. ANY REMAINING SHOWERS AND THUNDERSTORMS WILL WEAKEN AND DISSIPATE AFTER SUNSET. THERE WILL BE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS INTO TONIGHT...MAINLY FOR THE AREAS ALONG THE VIRGINIA/WEST VIRGINIA BORDER. HOWEVER...WRAP AROUND MOISTURE WILL LIKELY KEEP PERSISTENT CLOUD COVER ACROSS ALL OF EASTERN KENTUCKY TONIGHT. THIS CLOUD COVER WILL BE ON THE DECREASE TOMORROW AS THE UPPER LEVEL LOW PULLS AWAY FROM THE AREA. A FEW SHOWERS COULD LINGER ACROSS PIKE COUNTY FOR MUCH OF THE DAY...BUT SHOULD NOT BE AN ALL DAY WASH OUT. HIGH PRESSURE WILL BUILD INTO EAST KENTUCKY FRIDAY AND FRIDAY NIGHT...SETTING UP A DRY START TO THE MEMORIAL DAY WEEKEND. ALTHOUGH FRIDAY WILL REMAIN SOMEWHAT COOL WITH HIGHS IN THE 70S...TEMPERATURES WILL REBOUND NICELY BY SATURDAY...CLIMBING BACK INTO THE 80S WITH A FULL DAY OF SUNSHINE. OVERNIGHT LOWS TONIGHT WILL FALL BACK INTO THE UPPER 50S TO LOWER 60S. WITH CLEAR SKIES FRIDAY NIGHT...WIDESPREAD LOW TO MID 50S ARE EXPECTED. .LONG TERM.../SUNDAY THROUGH THURSDAY/...UPDATED THIS FCST STARTS WITH HIGH PRESSURE OVER THE MIDDLE GULF STATES BRINGING US WARM AND DRY CONDITIONS. LOW PRESSURE FROM THE DESERT SW WILL RIDE UP THRU THE PLAINS AND UPPER GREAT LAKES TO FLATTEN THE RIDGE. THE ECMWF DOES TRY TO BRING MORE ENERGY UNDER THE RIDGE WITH MINOR DISTURBANCES WAVING THRU THE TN VALLEY AND A SLIGHT CHC POF PCPN SPILLING INTO ERN KY. GREATER DIFFERENCES EMERGE BETWEEN THE GFS AND ECMWF AT THE 85H LAYER. THE GFS IS MUCH FASTER IN SWINGING THE LOW PRESSURE INTO ERN CANADA BY MON MORNING WHILE THE ECMWF PLACES THE SYSTEM AT THE SRN SEDG OF HUDSON BAY. EVEN WITH THE DIFFERENCES...BY TUE MORNING HIGH PRESSURE ONCE AGAIN REASSERTS ITSELF OVER THE KY/OH/W VA BORDER IN BOTH MODELS. THIS HIGH PRESSURE APPEARS TO DEVELOP A WEAKNESS AS A STATIONARY FRONT STALLS IN THE OHIO VALLEY JUST NORTH OF THE OH RIVER BY WED MORNING. WHILE THE GFS TRIES TO DROP THIS FRONT INTO ERN KY DURING THE DAY ON WED THE ECMWF PUSHES THE BOUNDARY BACK NORTH AS THE NEXT SYSTEM TRACKS INTO CANADA JUST WEST OF THE GREAT LAKES. FOR SENSIBLE WEATHER...IT LOOKS LIKE AN EXTENDED PERIOD OF DRY WEATHER WITH A SLIGHT CHANCE FOR AFTERNOON AIRMASS SHOWERS ON TUESDAY THROUGH THURSDAY AS ERN KY REMAINS IN THE WARM SECTOR WITHOUT A REAL GOOD DEFINED TRIGGER. HIGHS WILL REMAIN IN THE UPPER 80S WHILE LOWS WILL BE IN THE UPPER 60S. && .AVIATION.../18Z TO 18Z/ AS UPPER LEVEL ROTATES NORTHWARD ACROSS THE OHIO VALLEY THIS AFTERNOON...THERE WILL BE A CONTINUED THREAT FOR SOME ISOLATED TO SCATTERED SHOWERS AND PERHAPS EVEN A THUNDERSTORM. THUNDERSTORM CHANCES ARE LOW ENOUGH AT THIS POINT TO KEEP THE MENTION OUT OF THE TAFS. OTHERWISE...GUSTY WINDS WILL DEVELOP AGAIN AT THE TAF SITES BY LATE THIS AFTERNOON AS WE MIX DOWN SOME STRONGER WINDS WITH LATE DAY HEATING. THESE WINDS WILL DIE OFF QUICKLY THIS EVENING. TRICKY CLOUD/FOG FORECAST TONIGHT AS ANY CLEARING WILL LIKELY YIELD SOME FOG...POTENTIALLY DENSE. IT IS VERY UNCERTAIN ON HOW MUCH CLEARING WILL BE REALIZED. FOR NOW...TAKING A COMPROMISE APPROACH WITH THE TAFS WITH A LOW CEILING AND SOME LIGHT FOG. HOWEVER...IT WILL LIKELY EITHER BE LOW IFR CIGS OR LOW IFR VISIBILITY. HOPEFULLY THE 00Z TAF ISSUANCE WILL SHED BETTER LIGHT ON THE FOG/STATUS FORECAST FOR TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KAS LONG TERM...DUSTY AVIATION...KAS
Hazardous weather outlook, May 26, 3:33 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 333 PM EDT THU MAY 26 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-272245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 333 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME STORMS COULD BECOME SEVERE THIS EVENING...WITH DAMAGING WINDS THE MAIN CONCERN...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY EVENING. THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY ANY HAIL...DAMAGING WINDS...AND STRONG WIND GUST REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. KAS
In the hours before
Special weather statement, May 26, 3:53 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT THU MAY 26 2011 KYZ079-080-084-085-262030- PULASKI-LAUREL-WHITLEY-MCCREARY- 353 PM EDT THU MAY 26 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 430 PM EDT THURSDAY AFTERNOON... SOUTHEASTERN PULASKI... SOUTHWESTERN LAUREL... NORTHWESTERN WHITLEY AND MCCREARY. AT 354 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CO-OPERATIVE...OR 7 MILES WEST OF WHITLEY CITY...MOVING NORTHEAST AT 45 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. DUSTY
Special weather statement, May 26, 4:24 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 424 PM EDT THU MAY 26 2011 KYZ079-080-084>086-262100- PULASKI-LAUREL-WHITLEY-MCCREARY-KNOX- 424 PM EDT THU MAY 26 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 500 PM EDT THURSDAY AFTERNOON... SOUTHEASTERN PULASKI... LAUREL... WESTERN KNOX... NORTHWESTERN WHITLEY AND NORTHEASTERN MCCREARY. AT 424 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HONEYBEE...OR 11 MILES NORTHEAST OF WHITLEY CITY...MOVING NORTHEAST AT 40 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. DUSTY
Special weather statement, May 26, 4:26 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 426 PM EDT THU MAY 26 2011 KYZ079-083-262115- PULASKI-WAYNE- 426 PM EDT THU MAY 26 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 515 PM EDT THURSDAY AFTERNOON... PULASKI AND NORTHERN WAYNE. AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CABELL...OR 11 MILES NORTH OF ALBANY...MOVING NORTHEAST AT 40 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. DUSTY
Special weather statement, May 26, 5:00 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 500 PM EDT THU MAY 26 2011 KYZ069-080-084-085-116-262145- LAUREL-WHITLEY-MCCREARY-JACKSON-CLAY- 500 PM EDT THU MAY 26 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 545 PM EDT THURSDAY AFTERNOON... SOUTHEASTERN JACKSON... NORTHERN CLAY... LAUREL... NORTHWESTERN WHITLEY AND EXTREME NORTHEASTERN MCCREARY. AT 500 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARK CAMP...OR 13 MILES NORTHWEST OF WILLIAMSBURG...MOVING NORTHEAST AT 40 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. DUSTY
Local storm report, May 26, 5:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
517 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL SOMERSET 37.08N 84.61W
05/26/2011 M1.00 INCH PULASKI KY TRAINED SPOTTER
LOTS OF PEAS ALMOST COVERING THE GROUND. LARGEST STONES
WERE QUARTER SIZED.
&&
MBLocal storm report, May 26, 5:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
521 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL SOMERSET 37.08N 84.61W
05/26/2011 U1.00 INCH PULASKI KY EMERGENCY MNGR
RELAYED THRU NWS LMK
&&
MBThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:33 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 27 min |
| May 26, 2:54 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 51 min |
| May 26, 3:24 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 1 more | 51 min |
| May 26, 3:37 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 7 more | 23 min |
| May 26, 4:01 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Knox, Lee, Leslie and 7 more | 29 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle, Wayne | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.